MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SHERLOCK 4F SINGLE-LUMEN POLYURETHANE CATHETER WITH TLS STYLET.; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SHERLOCK 4F SINGLE-LUMEN POLYURETHANE CATHETER WITH TLS STYLET.; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N?A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reaz0695 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that during while priming the device, nurse noted leakage down the catheter.No other information was provided, no patient harm was reported.

Brand Name
POWERPICC SHERLOCK 4F SINGLE-LUMEN POLYURETHANE CATHETER WITH TLS STYLET.
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7293248
Report Number3006260740-2018-00278
Device Sequence Number11291827
Product Code LJS
UDI-Device Identifier00801741035562
UDI-Public(01)00801741035562
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K070996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN?A
Device Catalogue Number9174118
Device Lot NumberREAZ0695
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1